# SDR COEA2022070601917

- Difficulty date: June 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: WASB08
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 100023  HEAVY CHECK  COE/MAJOR REPAIR: R/H LONGITUDINAL FLOORBEAM 38-39 IS CRACKED. CORRECTIVE ACTION: REPAIRED PER EMPIRE AIRLINES E.O. 5315-01.
